# SDR QXEA200500535

- Difficulty date: March 22, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT NACELLE, TOP DECK, OUTBOARD ANGLE/LONGITUDINAL STIFFENER CRACKED, 25 INCHES FORWARD FROM AFT END OF NACELLE.  REPAIRED IAW SRM 51-42-05, PAGE 20D.
